Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    13
  • views
    6980

Day 12

claire297

761 views

I'm starting to get clusters of spots around my mouth and on the sides of my face, they're not too bad (nothing I'm not used to) but this is just making me even more anxious to get rid of this acne! The ones on my right side were really big and painful, but they've died down a bit now. Side effects are my lips are getting a bit dry, and my back hurts sometimes (not sure if it's the accutane or something else but I'm just guessing it is). Anyways, nothing else really to say, hope everyone else's treatment is going well :)



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×